MathSciNet Relay Station
MathSciNet bibliographic data
MR1428817 52C22
Lagarias, Jeffrey C.; Wang, Yang Integral self-affine tiles in ${\bf R}^n$. II. Lattice tilings. J. Fourier Anal. Appl. 3 (1997), no. 1, 83–102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement